posted on Dec, 22 2012 @ 10:33 AM
Originally posted by Oroborus
reply to post by sebHFX
As much as I'd like to think it's all a placebo effect, you can't discount the physical side effects. I mean, me feeling electric waves going
through my body, and wanting to throw up after stopping my medication shows that there is definately something in those pills other than just sugar. I
mean, I was not predisposed to those issues being a possibility.
Yeah placebos wouldn't contain side effects I wouldn't have thought.
I used to get a tingly scalp, and also really insane twitches in my legs and arms. It took a while for the twitching to stop afterwards.
My mum used to take Prozac and she found she would gradually become tenser and tenser until she was almost locked in position. I experienced the same,
and it was a trial to get myself to relax.
Also, I think regardless of the drug, pharmaceutical or not, the sickness and disorientation after stopping taking them is nothing more than good old
fashioned withdrawal. If you're taking it for months on end and then suddenly stop, and get sick, it's the body's way of acclimatising to the drop
of chemicals in your system.
Even if the come down effects are serverely adverse, they don't last, and that's the thing to remember.